MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL, INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device had a low delta p reading.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.D4: unique identifier (udi) # - unable to determine entire udi# as information was not provided.
 
Additional Manufacturer Narrative
A zoll medical field service engineer (fse) went to the customer site to evaluate the device.Initial troubleshooting included bypassing the humidifier and installing a new circuit, but delta p remained low at 43 cmh2o.To resolve the issue, the driver displacement indicator board was calibrated to ensure accurate measurement and control.The patient circuit was calibrated and passed, confirming airflow, pressure, and volume delivery were within required parameters.A full ventilation performance check was completed, meeting all operational standards.Verification checks were performed and confirmed that the ventilator is fully operational and compliant with specifications, with map stabilized.The customer was advised to verify power knob alignment and peak-to-peak voltages if further adjustment is required.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
8333273284
MDR Report Key22468200
Report Number3013421741-2025-01629
Device Sequence Number17202119
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown